# SDR ASAA2013031994202

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,447 hours, 7,570 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4698
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,447 hours, 7,570 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI ICE NR 1 COWL VALVE OPEN LIGHT REMAIN BRIGHT BLUE.  WHEN SELECTED TO ON. SELECTION AT FL260, BRIGHT BLUE, DURING DESCENT WENT DIM AT FL180. AT 10000 FT WENT BRIGHT AGAIN WHILE IN CLOUDS. REMAINED BRIGHT BLUE UNTIL LANDING.  REPLACED NR 1 ENG TAI VALVE, LEAK AND OPS CHECKED GOOD IAW MM 30-21-11.  VERIFIED THAT LIGHTS WORKED NORMALLY IAW MM 30-21-11.
